# SDR 96ZZZX4191

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 2400 · Electrical Power System
- Part: Elect Conduit
- Condition: Chafed
- Location: Lt Mlg Ww
- Part time: 68,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE VERIFYING FLAP FOLLOW-UP CABLES FOR PROPER INSTALLATION PER FLEET CAMPAIGN 2296, FOUND LT AILERON 'UP' CABLE NR 35 IN LT WELL CHAFING THROUGH ELECTRICAL CONDUIT APPROXIMATELY ONE INCH LONG BY .1875 INCH DEEP.  REMOVED AND REPLACED CONDUIT, REMOVED, REPAIRED AND REINSTALLED WIRING.  SYSTEMS OPS CHECKED GOOD, CABLES CHANGED.  REFERENCE:  OPERATOR CONTROL NR 96040-906VJ-01, ZJ4R702M.  (X)
